Journal article icon

Journal article

Decision models of prediabetes populations: A systematic review

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/dom.13684

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Nuffield Department of Population Health
Sub department:
Population Health
Role:
Author
Publisher:
Wiley Publisher's website
Journal:
Diabetes, Obesity and Metabolism Journal website
Volume:
21
Issue:
7
Pages:
1558-1569
Publication date:
2019-04-01
Acceptance date:
2019-02-28
DOI:
EISSN:
1463-1326
ISSN:
1462-8902
Source identifiers:
977394
Keywords:
Pubs id:
pubs:977394
UUID:
uuid:126286e6-c4c7-4764-893b-337433f43ecd
Local pid:
pubs:977394
Deposit date:
2019-02-28

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP